MathSciNet Relay Station
MathSciNet bibliographic data
MR940219 (89k:58027) 58A50 (14M15)
Sánchez-Valenzuela, Oscar Adolfo Remarks on Grassmannian supermanifolds. Trans. Amer. Math. Soc. 307 (1988), no. 2, 597–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement